Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jewelB

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jewelB

  • Rank
    New Member
  • Birthday 07/03/1990

Profile Information

  • Gender
    Female

Recent Profile Visitors

887 profile views
  1. Hi, I'm in my third month of accutane (80 mg/day), and about a week ago I started having trouble getting to sleep. It's to the point where I'm totaling two hours after being in bed for seven. Just wondering if anyone else has experienced this; if so, did you find a way to sleep? The sleepy brain-fog is going to start hurting my grades. Any help is appreciated.
  2. I'm almost a month into my accutane course, and my skin is dry and flakey. I've always had pretty oily skin, so I've always used powder mineral makeups. Those aren't really working though, as they accentuate my flaws rather than covering them. I'm wondering if anyone has any foundation suggestions for dry skin. The cost isn't a big deal, and I know you get what you pay for, so all suggestions are welcome. Any input is appreciated. And if it helps, here is my skin care routine: AM Wash w/Cera
  3. I used Colorscience for a while before starting my accutane treatment, and I loved it. If you've got oily skin, then it's a great way to cover any imperfections, but if your skin is at all dry, it more sits on top of your skin and highlights any blemishes, and that's even after using moisturizer and primer. Hope this helped!
  4. I have mild kp, and my derm didn't hesitate to prescribe my accutane. Doctors work for their patients, and I'm not sure why they are so quick to get arrogant and forget that without us, they wouldn't have employment. I know getting a second opinion or a referral to another derm might be incredibly difficult, but that is what I would do if at all possible. I went through three derms before I found one who I like (not doctor shopping for drugs; I just like to feel comfortable with who is treati
  5. Drinking large amounts of liquids with a pH far more acidic than the body's ideal (7.4) just makes your body have to work harder to maintain its optimal pH. Generally, a lot of bottled water has a pH around 4 (aquafina, dasani, distilled waters). Between each number on the pH scale is a factor of ten, so your water is around a thousand times more acidic than you want it. Fiji water, and supermarket spring waters have a pH of around 7.5, if you're looking for a replacement. As for specific ef
  6. Thank you guys, so much! I'm now on day 15, and I'd say it was totally in my head. Sorry I didn't resopnd sooner, but the sore throat definintely disappeared. And I'm glad to know I'm not the only one who gets completely psyched out. The support is really appreciated.
  7. This is my first post on here, and I just started my Amnesteem treatment this morning (three hours ago). I've been contemplating taking this medication for years and have finally taken the plunge. Now I've got a sore throat, and I'm wondering if it is even possible to have side effects within three hours, or if I've totally psyched myself out. I feel like it's the latter, but I'm wondering if anyone has an educated opinion on the situation. Any help would be both appreciated and helpful. Th
×